Nilpotent groups and universal coverings of smooth projective varieties

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)336-348
Number of pages13
JournalJournal of Differential Geometry
Volume45
Issue number2
StatePublished - Feb 1997
Externally publishedYes

Fingerprint

Nilpotent Group
Projective Variety
Covering

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Nilpotent groups and universal coverings of smooth projective varieties. / Katzarkov, Ludmil.

In: Journal of Differential Geometry, Vol. 45, No. 2, 02.1997, p. 336-348.

Research output: Contribution to journalArticle

@article{1b613d0a5c4a448994f428f4a372ed56,
title = "Nilpotent groups and universal coverings of smooth projective varieties",
author = "Ludmil Katzarkov",
year = "1997",
month = "2",
language = "English (US)",
volume = "45",
pages = "336--348",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - Nilpotent groups and universal coverings of smooth projective varieties

AU - Katzarkov, Ludmil

PY - 1997/2

Y1 - 1997/2

UR - http://www.scopus.com/inward/record.url?scp=0031064191&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031064191&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031064191

VL - 45

SP - 336

EP - 348

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 2

ER -